# SDR SWIA2020072751461

- Difficulty date: July 6, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Handle Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PASSENGER DOOR INNER HANDLE HOUSING ASSY INNER ANGLE P/N# 601R318072-1.   (C-CHECK) RO 7/23/2020    REMOVED, DRILLED,LOCATED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR INNER HANDLE HOUSING ASSY INNER ANGLE REF CRJ700 SRM.
